# SDR RAIA201911296001

- Difficulty date: November 26, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 43,312 hours, 26,508 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: 23073715
- Condition: Inoperative
- Location: Engine Oil
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

E2 HI OIL TEMP ON FINAL APPROACH, E2 TEMP SHOT TO 218C, CREW REDUCED TLA'S TO IDLE AND TEMP WNET INTO GREEN RANGE. ON 2ND ATTEMPT, E2 OIL TEMP WENT IMMEDIATELY INTO RED BAND AND DID NOT COME DOWN WHEN TLA'S REDUCED TO IDLE. POST 1 MINUTE , CREW SHUT DOWN E2 AND LANDED WITH ONE ENGINE. ALL OTHER ENGINE PARAMETERS NORMAL INDICATIONS.   SWAPPED OIL TEMP SENSORS SIDE TO SIDE. #2 OPS CHECK GOOD. REPLACED #1 OIL TEMP SENSOR. OPS CHECK GOOD.
